Donate BTC or other Cryptocurrency
Your donation supports practical, accurate info about psychoactive
plants & drugs. We accept 9 cryptocurrencies. Contribute a bit today!
Ended Up in the ER
Etizolam (Etilaam)
by Anybear
Citation:   Anybear. "Ended Up in the ER: An Experience with Etizolam (Etilaam) (exp108556)". Erowid.org. May 27, 2016. erowid.org/exp/108556

 
DOSE:
5 mg oral Etizolam (daily)

BODY WEIGHT: 135 lb


I am someone who doesn't smoke pot or drink regularly. In the past my friend has given me Xanax. So being a noob I decide to buy a bunch of these little Etilaam tablets (100 1mg's) since supposedly the dosing and effects are almost identical to that of Xanax and also because it's legal in my state.

Let's just start off by saying the week I got my tablets I forgot...

I set some ground rules of never ingesting more than 5 mg's a day and never to take any before work. Obviously there was an afterglow well into my work periods and my eyes were also bloodshot some days so that kind of already breaks one rule. And the next I have no idea if I even followed.

Fast forward a week after my tablets arrive in the mail. At this point I have already became physically dependent on these things.
Fast forward a week after my tablets arrive in the mail. At this point I have already became physically dependent on these things.
Never in my life have I ever felt withdrawal from any sort of drug, so I thought I was just losing it. I get extreme depression and paranoia and decide to flush the remaining estimated 30-50 tablets down the toilet.

Fast forward to 10 days after my package arriving and 3 days after my last dose. At this point I had to call out of work for 3 days (luckily I had 3 days off after those three days I called out so I had a total of 6 days to recover) because all I could do is cry and roll around in my bed in the fetal position. My Mom and Dad think I am having a really bad episode of depression and decide to take me out to eat. At this point I could barely walk, was at the point of vomiting, was so depressed that all I was doing was contemplating my suicide all day. I try and fake it and go to eat out with my Mom and Dad. I step into the car...........

I wake up in what seems to be a moving room. Later to fully regain consciousness and am then greeted by a EMT who then proceeds to explain to me that I suffered a Grand Mal seizure and became unconscious and stopped breathing for about 30 minutes therefore they had to put breathing tubes in me. And I am currently in ambulance on my way to a hospital ER. At this point I am in such great pain I feel like a train hit me.

Fast forward 6 hours and a clean CAT scan and I am now discharged from the hospital. I am faking being well and walk out around saying I can go home. The hospital Doctor after much debate lets me go only because all my blood test and CAT scan came out clean, but warns me if I have another attack to come back. My Dad drives me home and walks me to my bed and I fall asleep...... it is 12:00 am.

I wake up and in even more great pain only to realize I am now on my carpet floor on top of a shattered desk fan. Not aware of what just happened I just picked myself up and went back to bed. Despite me being in such great pain I was able to fall asleep like a baby from having insomnia for 2 nights in a row. I wake up around 6 am still in GREAT PAIN and such nausea. It was then when my Dad told me I had another seizure and the only reason why he didn't call an ambulance was because the ER doctor told us that if I had 2 more and or was not breathing to head back to call an ambulance. I manage to eat a bagel and a small cup of vitamin water after 2 days of previously not eating/ throwing up anything that I put down my throat.

Fast forward 5 days later to my first day of work and 7 days after my last dose and 7 days after my last seizure. At this point I have a clouded sensorium, can only eat and drink really small portions, and am really weak. But have 0 depression/ anxiety and my stools are finally becoming solid again after having days of loose stools.

I know this wasn't a trip report, but I still want to spread the message. I was lucky that I wasn't fired or died because I very easily could have done both. If you are going to take Etizolam make sure you taper down and don't quit cold turkey, even if mentally you can do it, because you may be able to, but your body won't be able to. Also not to mention I literally threw 400 dollars down the drain on stupid purchases. Even though I am about at a 95% I still have pretty bad stressful dreams/ nightmares, this annoying 'slow' feeling, and can only sleep a maximum of 7-8 hours. These supposedly take 1-2 months to go away from last dose.

TLDR smoke pot, if you proceed make sure you taper because you could die or end up in the ER.

Exp Year: 2016ExpID: 108556
Gender: Male 
Age at time of experience: 21 
Published: May 27, 2016Views: 8,782
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Etizolam (568) : Depression (15), Hangover / Days After (46), Health Problems (27), Not Applicable (38)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults